MAUDE Adverse Event Report: Grand Healthcare Co. LTD Med Aire Med Aire Low Air Loss, 8in; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

Grand Healthcare Co. LTD Med Aire Med Aire Low Air Loss, 8in; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 14027
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Ulcer (2274)
Type of Reportable Event Serious Injury

Brand Name
Med Aire Med Aire Low Air Loss, 8in
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
Grand Healthcare Co. LTD
4f, no. 49, sec. 2
jen ai road
new taipei, taipei
TW 
MDR Report Key50855088
Report Number2438477-2026-00065
Device Sequence Number10026423
Product Code FNM
UDI-Device Identifier00822383221618
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
Report Date (Section F) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/27/2026
Device Age8 MO
Event Location Home
Date Report to Manufacturer09/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale
Patient Weight215 LB
Date Report Sent to FDA09/22/2026